Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

depo

(3 Posts)
msmac Tue 17-Feb-09 19:28:10

hi
had 2nd depo injection - any ideas to help weight loss - just want sweet things all the time !!!

Seona1973 Tue 17-Feb-09 19:54:04

I put on hundreds of weight with the depo and stopped using it - it is a very common side effect and I would never recommend the depo to anyone (also had constant spotting so it was a very effective contraceptive!!)

emma1977 Tue 17-Feb-09 20:34:15

Don't go back for a 3rd and arrange alternative contraception in the meantime.

Weight gain is really common with depo.

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: